# SDR USAA970285

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND CORROSION 3 INCHES BY 1 INCH KEEL BEAM STA 727 + 3 INCHES, STR 27R.  INSTALLED DOUBLER, REPAIRED PER EA 43120. CORROSION TASK NR:  C53-201-01.  CORROSION LEVEL:  2.  (X)
